PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 
(minmum 25 copies)

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country
Tax/Customs info
(e.g. 'CPF/CNPJ', 'RUT','EORI', or 'NPWP')

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Journal of Mathematics
Volume
2021
Article Title
Estimation for Weibull Parameters with Generalized Progressive Hybrid Censored Data
List of Authors
  • Xuanjia Zuo(ORCID ID: https://orcid.org/0000-0002-9087-4275)
  • Huizhong Lin(ORCID ID: https://orcid.org/0000-0002-9451-2431)
  • Sanku Dey(ORCID ID: https://orcid.org/0000-0001-8523-8189)
  • Li Yan(ORCID ID: https://orcid.org/0000-0002-4576-865X)
Article ID
5561191
Article Type
Research Article
No. of Pages
13 Pages
Corresponding Author
Liang Wang
Additional Authors

Invoice Details

Invoice Issue Date
5 March 2024
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$